07 Feb 2019
Hey everybody,

Over the last 7 years this forum has grown exponentially. With your help, We have created a community of Kratom enthusiasts to come together and discuss the industry. The traffic that this site has received has been exciting but also overwhelming. All the while the site grew a little out of date. Over the last few weeks we have updated the platform of the Forum as well as the face of the forum. CHECK OUT THAT NEW LOGO!!! sweet right?!


We could use your help though...
Read More...
Welcome to the I Love Kratom Forum! We encourage new members to post a short introduction of themselves in this forum category. Get to know each other and share you common interests.
  • Page:
  • 1

TOPIC: Tactile hallucinations

Tactile hallucinations 3 months 1 week ago #33946

  • sonicwhite
  • sonicwhite's Avatar Topic Author
  • Offline
  • Fresh Boarder
  • Fresh Boarder
  • Posts: 1
  • Thank you received: 1
Hello this is Ball. Haven’t been here in a while and couldn’t seem to get in with my last username.


Ok I don’t want you guys to be uniformed about what I deal with.

I have psychosis. PURE O OCD. Insomnia PTSD. GAD and panic disorder.


I’ve been in a lot of flank pain and upper right quadrent pain for about a month. I really decided not to do any Kratom or abuse drugs anymore but the pain got so bad that I needed something.


I’ve never had this problem with sleep but I noticed with the Kratom that when I’m about to fall asleep I start to get what feels like a whip hit my whole body. Right before I doze off I wake myself up for no apparent reason,


Sometimes I feel something bad is going to happen if I fall asleep.

Now don’t get me too I’ve had auditory hallucinations tactile visual and stuff like that since I was twenty when I went thru my first psychosis.


I know ppl here probably won’t understand what I’m going through they but it all started a few days into taking Kratom again.
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Tactile hallucinations 3 months 1 week ago #33950

  • Laurie
  • Laurie's Avatar
  • Away
  • Administrator
  • Administrator
  • Have a better day!
  • Posts: 3978
  • Karma: 92
  • Thank you received: 3342
Welcome BACK to the best kratom forum ever, BALL now sonicwhite.

So glad you shared your challenges.

That sort of sounds like the spasm/twitches I get as I’m dozing off. Could that be it? If so, I’m happy to report that is normal and some people just aren’t as prone to it or aware of it as others. Some twitch more than others, also.

The only thing to do is eliminate the kratom and see.

Kratom is often the first thing people wonder about when (blank) happens after using it. You’ll narrow it down by trying to use other herbs for relief and relaxation. There are many to choose from while you do the elimination.

Hopefully you aren’t abusing kratom in some way. If that’s the case, definitely stop the kratom and see how you feel in a couple of days.

We are here for you, any time, under any USERNAME. Keep us posted.
Laurie

Please Log in or Create an account to join the conversation.

Tactile hallucinations 3 months 1 week ago #33981

  • bomalley
  • bomalley's Avatar
  • Offline
  • Platinum Boarder
  • Platinum Boarder
  • Posts: 1868
  • Karma: 43
  • Thank you received: 3295
I concur with Laurie...STOP the Kratom and see if the problem resolves.
If it does not you should go back to see your psychiatrist and get your meds adjusted.

This could easily be the result of a drug interaction, an escalation of the psychosis or something less benign like restless leg syndrome....only your doctor can help you figure that out and then treat it.

BTW "feeling like something bad is going to happen" is a classic PTSD symptom.

Just to clarify are you staying hydrated and keeping your electrolytes supplemented while taking Kratom?

Electrolytes are responsible for initiating all the electrical currents in the body so that is why I am asking. The way you describe this sensation it sounds like an electrical current.
BEV

#humboldtstrong
#torontostrong
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

Last edit: by bomalley.

Tactile hallucinations 3 months 1 day ago #34141

  • KRA KRA
  • KRA KRA's Avatar
  • Offline
  • Senior Boarder
  • Senior Boarder
  • Posts: 65
  • Thank you received: 91
I've noticed I've been dreaming like crazy since starting kratom.
The following user(s) said Thank You: Laurie

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: kemppaulh
Time to create page: 0.046 seconds

Forum Support

If you're interested in advertising on the site or having any trouble with any function of the forum, please drop us a line.

Contact Us